Alert archive / Wisconsin / Tornado Warnings in 2010

Tornado Warning 10, NWS Green Bay, WI

July 14, 2010Menominee County, Shawano County, Wisconsin

NWS Green Bay, WI issued this tornado warning at Jul 14, 2010, 2:21 PM CDT for Menominee County, Shawano County, Wisconsin. It was in force for 24 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2010, 2:21 PM CDT (19:21 UTC)
Expired
Jul 14, 2010, 2:45 PM CDT
In force
24 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon

Counties Menominee County, WI, Shawano County, WI

The radar

The Green Bay radar (KGRB), 82 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 2:27 PM CDTTSTM WND DMGMorgan, WITREES DOWN. STOCKBRIDGE INDIAN RESERVATION.
Jul 14, 2:36 PM CDTTSTM WND DMGNeopit, WITREES DOWN NEAR COUNTY TRUNK M.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 11:43 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2010-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2010-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1516 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

723 
WFUS53 KGRB 141921
TORGRB
WIC078-115-141945-
/O.NEW.KGRB.TO.W.0010.100714T1921Z-100714T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
221 PM CDT WED JUL 14 2010

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN MENOMINEE COUNTY IN NORTHEAST WISCONSIN...
  NORTHERN SHAWANO COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 245 PM CDT

* AT 217 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE SQUALL LINE CAPABLE OF PRODUCING BRIEF RAIN-WRAPPED
  TORNADOES IN ADDITION TO WIDESPREAD STRAIGHT LINE WIND DAMAGE. THIS
  DANGEROUS STORM WAS LOCATED 11 MILES WEST OF NEOPIT...OR 14 MILES
  SOUTHEAST OF ANTIGO...AND MOVING EAST AT 40 MPH.

* THIS DANGEROUS STORM WILL BE NEAR...
  NEOPIT AROUND 235 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE MORGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4503 8898 4507 8898 4512 8849 4486 8848
      4484 8909 4503 8913
TIME...MOT...LOC 1920Z 268DEG 35KT 4496 8899

$$

EB
3 follow-up statements
002 
WWUS53 KGRB 141934
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
234 PM CDT WED JUL 14 2010

WIC078-115-141945-
/O.CON.KGRB.TO.W.0010.000000T0000Z-100714T1945Z/
MENOMINEE WI-SHAWANO WI-
234 PM CDT WED JUL 14 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN SHAWANO AND 
SOUTHERN MENOMINEE COUNTIES UNTIL 245 PM CDT...

AT 231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO.  THIS 
DANGEROUS STORM WAS LOCATED NEAR NEOPIT...OR 18 MILES NORTHWEST OF 
SHAWANO...MOVING EAST AT 40 MPH.

DAMAGING STRAIGHT LINE WINDS ARE ALSO POSSIBLE WITH THIS STORM.

THIS DANGEROUS STORM WILL BE NEAR...
  KESHENA AROUND 245 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4503 8898 4507 8898 4512 8849 4486 8848
      4484 8909 4503 8913
TIME...MOT...LOC 1933Z 268DEG 35KT 4496 8881

$$

EB
575 
WWUS53 KGRB 141936
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
236 PM CDT WED JUL 14 2010

WIC078-115-141945-
/O.CON.KGRB.TO.W.0010.000000T0000Z-100714T1945Z/
MENOMINEE WI-SHAWANO WI-
236 PM CDT WED JUL 14 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN SHAWANO AND 
SOUTHERN MENOMINEE COUNTIES UNTIL 245 PM CDT...

AT 231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR NEOPIT...OR 18 MILES NORTHWEST OF SHAWANO...
MOVING EAST AT 40 MPH.

TREES DOWN AND DEBRIS HAVE BEEN REPORTED NEAR STOCKBRIDGE INDAIN 
RESERVATION BY HAM RADIO OPERATOR.

THIS DANGEROUS STORM WILL BE NEAR...
  KESHENA AROUND 245 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4503 8898 4507 8898 4512 8849 4486 8848
      4484 8909 4503 8913
TIME...MOT...LOC 1935Z 268DEG 35KT 4496 8878

$$

EB
874 
WWUS53 KGRB 141943
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
243 PM CDT WED JUL 14 2010

WIC078-115-141951-
/O.EXP.KGRB.TO.W.0010.000000T0000Z-100714T1945Z/
MENOMINEE WI-SHAWANO WI-
243 PM CDT WED JUL 14 2010

...THE TORNADO WARNING FOR NORTHERN SHAWANO AND SOUTHERM MENOMINEE 
COUNTIES WILL EXPIRE AT 245 PM CDT...

THE TORNADO THREAT HAS DIMINISHED IN THIS AREA...THEREFORE THE TORNADO 
WARNING HAS EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS 
IN EFFECT FOR THE AREA WITH DAMAGING STRAIGHT LINE WINDS STILL A 
THREAT. 

A TORNADO WATCH IS ALSO IN EFFECT UNTIL 7 PM CDT.

LAT...LON 4503 8898 4507 8898 4512 8849 4486 8848
      4484 8909 4503 8913
TIME...MOT...LOC 1941Z 268DEG 35KT 4496 8870

$$

EB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this tornado warning went out at Jul 14, 3:41 AM CDT, 10 hours 40 minutes earlier.

Area forecast discussion, Jul 14, 3:41 AM CDT, 10 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
341 AM CDT WED JUL 14 2010

.SHORT TERM...TODAY/TONIGHT/THURSDAY. MAIN FORECAST EMPHASIS
DURING THIS PERIOD WILL BE THE SEVERE THUNDERSTORM POTENTIAL LATER
TODAY INTO TONIGHT. OVERNIGHT CONVECTION OVER NORTHERN MN DEVELOPED
NORTH OF THE H8 WARM FRONT AND IN A DIVERGENT ALOFT REGION. THIS
ISOLATED CONVECTION DIMINISHED EARLY THIS MORNING AS IT MOVED INTO
A DRIER AND MORE STABLE AIR MASS. IN ADDITION...THE CONVECTION
CONTINUES TO MOVE NORTHEAST OF THE MID LEVEL CAP EDGE. ANOTHER
MORE ORGANIZED AREA OF CONVECTION NEAR THE UPPER LOW DYNAMICS WAS
PUSHING TOWARD THE LAKE OF THE WOODS REGION NORTH OF MINNESOTA.
OTHERWISE THE ATTENTION THEN TURNS WEST OVER THE DAKOTAS WITH A
CLUSTER OF STORMS DEVELOPING IN THE TROF AXIS PIVOTING IN THE BASE
OF THE UPPER LOW. THIS FEATURE IS PROGGED TO TRACK NE ALONG THE
CAP EDGE AS PER GFS BUT EAST AS PER NAM AND ECMWF. AT
08Z...TRENDS OF THIS FAST MOVING CONVECTION IS DUE EAST TOWARD THE
DLH VICINITY AROUND MID MORNING. CURRENTLY BRING IN CHC OF STORMS
TO NC AT NOON...WILL MONITOR THIS CONVECTION THIS MORNING FOR A
POSSIBLE FASTER START TIME TO TSRA FOR NC WI. BIG CHALLENGE WITH
THE FORECAST OF STORMS AS WELL AS SEVERE WEATHER POTENTIAL IS HOW
STRONG THIS CAP WILL BE OVER WISCONSIN LATER TODAY AS THIS TROF
APPROACHES THE AREA FOLLOWED BY INCREASING MID LEVEL WINDS WHICH
INCREASES THE DEEP LAYER SHEAR PRIOR TO THE COLD FRONT PASSAGE.

MODEL STABILITY PROGS AND LATEST SPC GUIDANCE INDICATES A
CONTINUED SEVERE WEATHER THREAT LATER TODAY INTO THIS
EVENING...ESPECIALLY OVER THE WESTERN HALF OF WI INCLUDING PARTS
OF CENTRAL AND NORTH CENTRAL WI. MODELS IN GENERAL ATTEMPT TO
GENERATE TWO AREAS OF PCPN...ONE AREA LIFTING OVER THE FAR NW
PORTION OF WISCONSIN WITH THE MAIN SYSTEM AND A SECOND FIRING UP
ALONG THE INTERSECTION OF THE WESTERLY FLOW AND CAP EDGE WITH THE
FROPA. BUT CAP GRADUALLY DIMINISHES AS HEIGHT FALLS APPROACH FROM
THE WEST SO ANTICIPATE THE CONVECTION TO INCREASE ALONG THE FROPA.
SEVERE POTENTIAL MAY LINGER TONIGHT OVER EASTERN SECTIONS AS THE
FRONT CONTINUES TO TRACK OVER THE STATE AND DEEP LAYER SHEAR
REMAINS WITH THE WESTERLY FLOW ALOFT. WITH SURFACE DEW POINTS
FORECAST TO CLIMB INTO THE LOWER 70S OVER CENTRAL WI...LCL/S LOWER
TO AID IN A INCREASED TORNADO THREAT OVER THIS REGION AND POINTS
WESTWARD.

A BIT MORE CLOUDS AROUND THE 3 TO 5 K LEVEL DEVELOPED EARLY THIS
MORNING OVER MN AND CENTRAL WISCONSIN. CLOUDS DEVELOPING NORTH
AND NORTHEAST OF THE H8 BOUNDARY WHICH LIKELY IS MOISTURE WORKING
INTO A MORE STABLE AIR MASS AT THIS TIME. NOT SURE ON THE TRENDS OF
THESE CLOUDS AT THIS TIME BUT IF THE CLOUDS CONTINUE TO
INCREASE...COULD PLAY A ROLE WITH THE DECREASED LEVEL AND COVERAGE
OF SEVERE WEATHER DO TO REDUCED AFTERNOON HEATING. DEBRIS CLOUDS
FROM FAST APPROACHING NORTH DAKOTA SYSTEM MAY WORK OVER NORTHERN
WI A BIT FASTER TODAY AS WELL.

INCREASING TEMPS AND DEW POINTS AHEAD OF THE COLD FRONT TODAY WILL
PUSH INDICES WELL INTO THE 90S OVER PARTS OF CENTRAL WI BUT BELOW
CRITERIA. INCREASING SSE WINDS WILL REDUCE AFFECTS.

.LONG TERM...THU NGT THRU NXT WED. MEAN UPR TROFS ACROSS THE FAR
SE AND SW CORNER OF CANADA WITH A SUBTROPICAL RDG OVR THE SRN U.S.
WL BE THE MAIN WEATHER FEATURES DURING THE PERIOD. MAIN FCST ISSUE
CENTERS AROUND PCPN TIMING/CONVECTIVE STRENGTH THIS WEEKEND
ASSOCIATED WITH A CDFNTL PASSAGE AND A SHRTWV TROF ALOFT.

RELATIVELY STG...VERTICALLY STACKED SYSTEM TO CONT SLOWLY MOVG
ACROSS CNTRL SECTIONS OF ONTARIO THU NGT WITH THE CDFNT PULLING
AWAY TOWARD THE ERN GREAT LKS. THIS LEAVES A WEAK AREA OF HI PRES
TO PUSH INTO THE MIDWEST AND HELP TO BRING IN DRIER AIR TO WI.
JUST ENUF MIXING EXPECTED TO PREVENT TEMPS FROM DROPPING TOO FAR
WITH MOST AREAS IN NE WI DIPPING INTO THE 60 TO 65 DEG RANGE.

THIS HI PRES IS EXPECTED TO DRIFT ACROSS IL ON FRI WITH A DRY
WESTERLY WND IN PLACE OVR WI. OTHER THAN SOME FAIR WEATHER CU
POPPING UP IN THE DAYTIME HEATING...ANTICIPATE A DECENT AMT OF
SUNSHINE DURING THE DAY. ONE THING THAT DOES NEED TO BE WATCHED IS
A WEAK SFC TROF THAT THE MDLS DROP SE INTO WI FRI AFTERNOON. AS OF
NOW...A LACK OF MSTR AND MARGINAL INSTABILITY PRECLUDES THE MENTION
OF PCPN. 8H TEMPS SLOWLY RISING TO AROUND +17C SHOULD TRANSLATE TO
MAX TEMPS RANGING FROM THE LWR 80S N-CNTRL...TO THE MID-UPR 80S
OVR PARTS OF CNTRL WI.

ONCE THIS LITTLE SFC TROF SAGS SOUTH BY FRI EVENING...THE REST OF
THE NGT LOOKS QUIET WITH NO SIGNIFICANT WEATHER FEATURES IN THE
VCNTY. A SLGT COOLDOWN ALOFT WL ALLOW FOR SOME UPR 50S IN THE
NORTH WITIH 60S ELSEWHERE. A NEW SHRTWV TROF IS FCST TO MOV ACROSS
THE CANADIAN PRAIRIE (VCNTY LK WINNIPEG) ON SAT WITH A CDFNT
PRECEDING THE TROF OVR THE NRN PLAINS. WE COULD SEE SOME INCREASE
IN HI OR MID CLDS SAT AFTERNOON...BUT ENUF MIXED SUNSHINE AND A
RETURN TO SOUTHERLY WNDS ARE EXPECTED TO ALLOW TEMPS TO RETURN TO
THE 80S ONCE AGAIN.

THE SHRTWV TROF MOVS INTO THE NRN SECTIONS OF THE UPR MIDWEST BY
SAT NGT AND DRIVES THE CDFNT INTO WRN WI BY 12Z SUNDAY. SUFFICIENT
LOW-LV MSTR TO HAVE RETURNED TO WI WITH DEW PTS IN THE 60S AND PW
VALUES AROUND 1.5 INCHES. HIGHER CHC POPS TO BE PLACED OVR CNTRL
WI DUE TO THE PROXIMITY OF THE CDFNT SAT NGT AND THEN OVR ERN WI
ON SUNDAY AS THE FNT QUICKLY SHIFTS EWD. HAVE ATTEMPTED TO ADD A
BIT OF TIMING CONTINUITY TO THE FCST...BUT CHC POPS SUFFICE FOR
NOW. ANY SVR POTENTIAL WL COME DOWN TO THE STRENGTH OF THE SHRTWV
TORF AND EXACT TIMING OF THE FROPA. TOO EARLY YET TO MAKE THIS
DETERMINATION BUT THIS WL NEED TO BE WATCHED IN THE COMING DAYS.

HAVE MAINTAINED THE DRY FCST FOR EARLY NXT WEEK AS THE MEAN FLOW
TURNS NW OVR THE WRN GREAT LKS AND A BROAD AREA OF WEAK HI PRES
SETTLES OVR THE RGN. LESS HUMIDITY AND SLIGHTLY COOLER TEMPS ARE
EXPECTED.
&&

.AVIATION...MAINLY VFR CONDITIONS WILL PREVAIL TODAY. LATER TODAY
INTO TONIGHT AS A COLD FRONT TRACKS OVER THE STATE....THUNDERSTORMS
WILL SPREAD OVER THE AREA FROM WEST TO EAST...REACHING AUW...CWA
AND RHI BETWEEN 21Z AND 00Z...AND AFTER 01Z FOR ATW AND GRB. LARGE
HAIL AND DAMAGING WINDS POSSIBLE WITH THESE STORMS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TDH/KALLAS
Hazardous weather outlook, Jul 14, 9:29 AM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
929 AM CDT WED JUL 14 2010

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151430-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
929 AM CDT WED JUL 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND
TONIGHT. A CLUSTER OF THUNDERSTORMS ACROSS EASTERN MINNESOTA
AND NORTHWEST WISCONSIN WILL WORK INTO NORTH CENTRAL WISCONSIN
LATE THIS MORNING AND EARLY THIS AFTERNOON. SOME OF THESE STORMS
COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL LATE THIS
MORNING AND EARLY THIS AFTERNOON.

AS THE ATMOSPHERE BECOMES UNSTABLE THIS AFTERNOON...THUNDERSTORMS
WILL REDEVELOP DURING THE MID TO LATE AFTERNOON AHEAD OF A COLD
FRONT ACROSS WESTERN WISCONSIN AND THEN MOVE INTO NORTHEAST
WISCONSIN THIS EVENING. SOME OF THESE STORMS ARE LIKELY TO BECOME
SEVERE WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO IS
ALSO POSSIBLE. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCE
TORRENTIAL RAINS OF 1 TO 2 INCHES PER HOUR...CAUSING URBAN STREET
FLOODING AND PONDING OF WATER ON AREA ROADWAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. IT
IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD BE EXPECTED THIS AFTERNOON AND EVENING.

LMZ521-522-541>543-151430-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
929 AM CDT WED JUL 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL WORK INTO NORTHEAST WISCONSIN LATE THIS
AFTERNOON AND EVENING. THERE IS A SLIGHT RISK OF SEVERE WEATHER
TONIGHT WITH STRONG WINDS THAT WILL BE ESPECIALLY HAZARDOUS FOR
SMALL CRAFTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. IT
IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE.

ECKBERG

In the hours before

Local storm report, Jul 14, 1:56 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
156 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HEAVY RAIN       MERRILL                 45.18N 89.68W
07/14/2010  M1.72 INCH       LINCOLN            WI   LAW ENFORCEMENT

            STREET FLOODING IN THE CITY.

&&

SAC
Local storm report, Jul 14, 2:00 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
200 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     HEAVY RAIN       WAUSAU                  44.96N 89.63W
07/14/2010  M1.21 INCH       MARATHON           WI   ASOS

            LAST HOUR.

&&

SAC
Local storm report, Jul 14, 2:05 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
205 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     3 N TOMAHAWK            45.50N 89.73W
07/14/2010                   LINCOLN            WI   LAW ENFORCEMENT

            TREE LIMB FELL ON POWER LINE NEAR COUNTY ROAD A.

&&

SAC
Local storm report, Jul 14, 2:07 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
207 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HEAVY RAIN       MERRILL                 45.18N 89.68W
07/14/2010  M1.93 INCH       LINCOLN            WI   AWOS

            LAST HOUR.

&&

SAC
Local storm report, Jul 14, 2:11 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
211 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     TSTM WND GST     MOSINEE                 44.78N 89.69W
07/14/2010  M43 MPH          MARATHON           WI   AWOS

&&

SAC
Local storm report, Jul 14, 2:20 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
220 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     WITTENBERG              44.81N 89.15W
07/14/2010                   SHAWANO            WI   LAW ENFORCEMENT

            TREES DOWN IN THE CITY.

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 11:45 AM CDTSevere Thunderstorm WarningGRBLincoln, Oneida, Vilas45 min
Jul 14, 12:29 PM CDTSevere Thunderstorm WarningGRBLincoln, Oneida, Vilas46 min
Jul 14, 12:56 PM CDTSevere Thunderstorm WarningGRBMarathon64 min
Jul 14, 1:21 PM CDTAreal Flood AdvisoryGRBLanglade, Lincoln, Marathon102 min
Jul 14, 1:32 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon, Portage, Shawano, Wood58 min
Jul 14, 2:10 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Oconto, Portage, Shawano and 1 more50 min
Jul 14, 2:23 PM CDTAreal Flood AdvisoryGRBMenominee, Shawano, Waupaca105 min
Jul 14, 2:29 PM CDTTornado WarningGRBOutagamie, Shawano, Waupaca36 min
Jul 14, 2:38 PM CDTSpecial Marine WarningGRB97 min
Jul 14, 2:48 PM CDTSevere Thunderstorm WarningGRBMenominee, Oconto, Shawano27 min
Jul 14, 3:02 PM CDTSevere Thunderstorm WarningGRBBrown, Oconto, Outagamie, Shawano, Waupaca43 min
Jul 14, 3:08 PM CDTAreal Flood AdvisoryGRBBrown, Calumet, Outagamie, Shawano, Winnebago3 hr
Jul 14, 3:42 PM CDTSevere Thunderstorm WarningGRBCalumet, Winnebago19 min
Jul 14, 4:31 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon, Oneida59 min
Jul 14, 4:59 PM CDTSevere Thunderstorm WarningGRBWood61 min
Jul 14, 5:03 PM CDTFlash Flood WarningGRBLanglade, Lincoln, Marathon, Portage, Wood110 min
Jul 14, 5:26 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Lincoln, Marathon, Oneida, Shawano64 min
Jul 14, 5:34 PM CDTTornado WarningGRBPortage, Wood26 min
Jul 14, 5:42 PM CDTSevere Thunderstorm WarningGRBWaushara15 min
Jul 14, 5:54 PM CDTTornado WarningGRBPortage, Waupaca, Waushara36 min
Jul 14, 6:06 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Langlade, Marinette, Menominee, Oconto and 1 more54 min
Jul 14, 6:29 PM CDTFlash Flood WarningGRBBrown, Calumet, Manitowoc, Outagamie, Waupaca, Waushara and 1 more4 hr
Jul 14, 6:30 PM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca, Waushara, Winnebago45 min
Jul 14, 6:58 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Menominee, Oconto, Outagamie, Shawano and 2 more47 min

Nearby

Tornado Warnings in Wisconsin, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.